Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 28, NWS Mobile, AL

August 13, 2025Baldwin County, Alabama

NWS Mobile, AL issued this flash flood warning at Aug 13, 2025, 3:26 AM CDT for Baldwin County, Alabama. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2025, 3:26 AM CDT (08:26 UTC)
Expired
Aug 13, 2025, 8:30 AM CDT
In force
5 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 34 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 4:45 AM CDTFLASH FLOOD2 Se Fairhope, ALSocial media video shows flooding on Boothe Road near Twin Beech Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1130 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WGUS54 KMOB 130826
FFWMOB
ALC003-131330-
/O.NEW.KMOB.FF.W.0028.250813T0826Z-250813T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
326 AM CDT Wed Aug 13 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Southwestern Baldwin County in southwestern Alabama...

* Until 830 AM CDT.

* At 326 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Daphne, Fairhope, Spanish Fort, Point Clear, Montrose, Belforest, 
  Battles Wharf, Malbis, Clay City, Bridgehead, River Park and 
  Barnwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3070 8792 3070 8790 3071 8788 3071 8782
      3043 8780 3041 8791 3048 8794 3051 8793
      3060 8792 3069 8796

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:06 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 13, 2:06 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
206 AM CDT Wed Aug 13 2025

...New Aviation, Discussion, Marine...

.DISCUSSION...
Issued at 206 AM CDT Wed Aug 13 2025

The forecast area remains situated between a weak inverted trough
over the central Gulf, a trough moving into the Mississippi Valley,
and the subtropical ridge over FL. Deep southerly flow is keeping a
plume of moisture filtering into the area, which is aiding in
showers lifting northward across portions of the area. Expect this
trend to continue through the predawn hours, as a weak low develops
over the local area and surface convergence remains along the coast.
While there may be some brief pockets of heavy rain, the showers
have been moving quickly enough to limit flooding. However, we'll
have to watch for any training showers, especially across areas
south of I-10 where soil moisture is high due to previous rainfall.

The trough currently moving into the Mississippi Valley will move
eastward today, while the trough/low currently impacting the area
becomes absorbed in the longer wave trough. The axis of this
trough will push east of the area by this afternoon, with flow
aloft becoming more zonal. Drier air filtering into the region
from the westerly flow aloft will bring an end to the more
numerous/widespread showers, as we return to a more summer like
pattern. Meanwhile, a ridge of high pressure will build westward
along the Gulf Coast, with high pressure settling into the area
for the latter half of the work week. The combination of drier air
aloft, upper level height rises, and plentiful sunshine will
bring a return to near/slightly above normal temps as highs warm
into the mid to upper 90s by the weekend. Heat indices will be in
the triple digits, though enough mixing in the afternoon should
keep heat indices for reaching/exceeding Heat Advisory criteria.
Otherwise, expect diurnally driven convection each afternoon.

Beach forecast: An increase in southerly surface winds has
increased the risk for rip currents along the coast. Therefore, a
High Risk of Rip Currents is currently in effect through this
evening. /73

&&

.AVIATION...
(06Z TAFS)
Issued at 206 AM CDT Wed Aug 13 2025

VFR conditions are in place for much of the local area at issuance
time. The only exception is over coastal Alabama, where showers
continue to develop, helping to being ceilings and, at times,
visibilities down to MVFR. Expect these MVFR to potentially IFR
conditions to spread across the area during the remainder of the
overnight hours. Flight categories should begin to improve by the
late morning, with VFR conditions returning by the mid to late
afternoon hours. Winds will generally by light out of the south
through the period. /96

&&

.MARINE...
Issued at 206 AM CDT Wed Aug 13 2025

A moderate southwesterly flow pattern will continue through
tonight. By Thursday and into the weekend, a general light to
occasionally moderate diurnal pattern becomes established.
Offshore flow at night will shift to onshore flow by the
afternoon hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      87  75  92  74  94  75  94  75 /  70  30  50  10  40  10  40  20
Pensacola   88  78  91  78  92  78  93  77 /  80  30  40  10  30  10  30  20
Destin      87  79  90  79  91  79  91  78 /  80  30  30  10  20  10  30  20
Evergreen   87  73  93  73  94  73  96  73 /  70  20  50  20  30  10  30  20
Waynesboro  89  73  94  72  94  72  96  73 /  70  30  60  20  40  20  30  20
Camden      87  73  93  74  93  74  95  73 /  70  20  50  20  30  10  30  10
Crestview   87  74  92  74  94  74  94  73 /  80  20  50  10  40  10  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through this evening for ALZ265-266.

FL...High Rip Current Risk through this evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 11:49 PM CDTRip Current StatementMOBBaldwin, Mobile19 hr
Aug 13, 1:06 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.